Top answers from doctors based on your search:
Disclaimer

ibuprofen and lower stomach pain

A female asked:
Dr. Arnold Malerman
53 years experience Orthodontics
Stomach pain: May be side effect of antibiotic, but do't stop taking unless your Dentist or specialist Endodontists says it's OK to quit early. Advil can cause sto ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 23-year-old male asked:
Dr. Shaban Faruqui
Specializes in Gastroenterology
Take NSAID with wate: Common pain relievers — such as aspirin, ibuprofen (Advil, Motrin IB, others) and naproxen (Aleve, Anaprox) — can cause both acute gastritis and chron ... Read More
A 29-year-old female asked:
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
If new, see Dr now..: It is imperative to seek medical attention for any newly developing abdominal pain and it is not good idea trying to wait it out. How to get these rel ... Read More
1
1 comment
1
1 thank
A 30-year-old female asked:
Dr. Shawn Dalton-bethea
20 years experience Pain Management
Stomach pain source: Process of elimination with meds. Motrin can contribute to bad stomach pain. When do you notice this pain? Do a pain diary focused around when you tak ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
Can talk with doctor: A person who had not had past problems taking Advil (or Motrin) separately from taking ciprofloxacin, should not have any problems taking them togethe ... Read More
A 34-year-old female asked:
Dr. Rex Mahnensmith
A Verified Doctor answered
A US doctor answered Learn more
Medrol (methylprednisolone) vs nsaid: Motrin is a more potent gastric irritant. Medrol (methylprednisolone) can irritate, too, but much less so. Take medrol (methylprednisolone) with food ... Read More
1
1 comment
A 18-year-old female asked:
Dr. Ronald Krauser
52 years experience Rheumatology
Go to the ER.: People do not take doses that high by accident. Go to the er now. You my have a major problem.
2
2 thanks
A 11-year-old female asked:
Dr. Angela Walker
42 years experience Addiction Medicine
Fever and GI Pain: I have sent question to colleague who will answer.
1
1 thank
A 12-year-old female asked:
Dr. William Singer
51 years experience Pediatric Neurology
May be ibuprofen: The new abdominal pain may be from the ibuprofen. I suggest you discontinue it and substitute Tylenol (acetaminophen). If this does not result in imp ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month